# SDR DHL2001804557

- Difficulty date: August 23, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spring
- Condition: Cracked
- Location: Lt Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK; LT FLAP FOLDING HINGE COVER SPRING AT STA 330 CRACKED. CORR ACTION; REMOVED & REPLACED LT FLAP FOLDING HINGE COVER SPRING AT STA 330 IAW OHM 27-27-2 PG 2, 7, 15, 16, & SRM 51-1-21 PG 1-2 REF N/R 1727 FOR OPS CHECK. REFER N/R 1700 . ACTION CLOSED.
